# SDR HEEA078900

- Difficulty date: May 13, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N4999
- Make and model: Bell 407
- Aircraft serial: 53323
- Aircraft time: 3,242 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Spline Adapter
- Part number: 406040072105
- Part serial: NA
- Condition: Worn
- Location: T/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLINE ADAPTER HAS WORN SPLINES.
